MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REV LOCKING SCREW

EXACTECH, INC. EQUINOXE; REV LOCKING SCREW
Model Number 320-15-05
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-35-02, 6960981 - small superior augment glenoid plate; 320-31-36, 6917056 - glenosphere, 36mm.No information provided in the following section(s).
 
Event or Problem Description
As reported, approximately 5 months post op the initial rtsa, this female patient was revised.The glenosphere locking screw was broken causing the glenosphere to disassociate from the glenoid baseplate.Surgeon replaced the glenosphere, glenoid, humeral tray and humeral liner.Event started by doing normal, everyday activities.Female patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported was likely the result of both the screw being cross-threaded in the baseplate and bone graft or allograft being retained in the screw-hole threads, which led to incomplete seating of the glenosphere locking screw and glenosphere at the time of implantation.The system is intended to transmit forces through the glenosphere to the glenoid baseplate.When not fully seated, it is possible for the forces to be transmitted thought the glenosphere and the screw, creating forces on the screw that cannot be supported.

Brand Name
EQUINOXE
Common Device Name
REV LOCKING SCREW
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13975678
Report Number1038671-2022-00342
Device Sequence Number11963463
Product Code KWT
UDI-Device Identifier10885862086495
UDI-Public10885862086495
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model Number320-15-05
Device Catalogue Number320-15-05
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date04/01/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale